OSG All-Hands Meeting 2020 – Schedule¶
The Open Science Grid (OSG) All-Hands Meeting 2020 will be held Monday, August 31 through Friday, September 4 (rescheduled from March).
Special Focus Areas¶
- Supporting researchers and their campuses
- Science with GPUs and in the commercial cloud
- Artificial Intelligence (AI) and Machine Learning (ML)
Detailed Schedule Site¶
The detailed schedule (in progress) is available in the Indico scheduling system.
While the details may change, the high-level schedule below is expected to be stable.
Typical Daily Schedule¶
The typical daily schedule will be as follows, with all times shown in U.S. Central Time. When the detailed schedule is settled, exact times may vary.
- Session 1 (90 min): 11:00 a.m. – 12:30 p.m.
- Break (60 min): 12:30–1:30 p.m.
- Session 2 (90 min): 1:30–3:00 p.m.
- Short break (10 min): 3:00–3:10 p.m.
- Discussion rooms (50 min): 3:10–4:00 p.m.
Monday, August 31
- Session 1: State of the OSG
- Session 2: Science Enabled by OSG
Tuesday, September 1
- Session 1: David Swanson Memorial and David Swanson Award Speaker (starting 20 minutes early)
- Session 2: OSG on Campuses
Wednesday, September 2
- Session 1: Artificial Intelligence, Machine Learning, GPUs, and the Cloud
- Session 2: OSG Technology Updates
Thursday, September 3
- Session 1: OSG and Multi-Institutional Collaborations (starting 15 minutes early)
- Session 2: OSG Council (closed meeting, no discussion rooms)
Friday, September 4
The U.S. ATLAS and U.S. CMS high-energy physics projects are planning OSG-related topics for this day.